# SDR GLBA2013011500157

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 34,614 hours, 42,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND FRAME CRACKED AT FS 107, LT SIDE FRAME BEHIND FINGER DOUBLER IN THE BEND RADIUS, 1" IN LENGTH.   REPAIRED IAW EO 13-1900-53-004.
